View : 68 Download: 0

Stochastic modeling for systems with delayed failures

Title
Stochastic modeling for systems with delayed failures
Authors
Cha, Ji HwanFinkelstein, Maxim
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2019
Journal Title
RELIABILITY ENGINEERING & SYSTEM SAFETY
ISSN
0951-8320JCR Link

1879-0836JCR Link
Citation
RELIABILITY ENGINEERING & SYSTEM SAFETY vol. 188, pp. 118 - 124
Keywords
Repairable systemDelayed failuresFast repair approximationSurvival probabilityDefect
Publisher
ELSEVIER SCI LTD
Indexed
SCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
We present stochastic description for repairable systems with delayed failures. Initial defects in a system result in its failure only after some delay. Specifically, it happens in repairable systems when the defects are not repaired within some period of time that can be either deterministic or random. Therefore, operation of a system is described by the corresponding terminating renewal process. We derive and analyze relationships for the survival probability and the mean time to failure for these systems. The results are derived in the form of the corresponding Laplace transforms that are numerically inverted for illustrative examples. Simple fast repair approximations are considered and their accuracy is also discussed.
DOI
10.1016/j.ress.2019.03.017
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE